Abstrakt

A 42-year-old man of Chinese descent, known to have Graves' disease, presented with muscle weakness. Neurological examination showed paralysis of the arms and legs, with intact sensory function, while blood-test revealed hypokalaemia and thyrotoxicosis. The neurological symptoms resolved quickly after correction of the serum potassium level. Thyrotoxic periodic paralysis is a rare, reversible complication of hyperthyroidism is characterised by hypokalaemia, hyperthyroidism and paralysis.

Bidragets oversatte titelMuscle weakness in the extremities in a man with Graves' disease
OriginalsprogDansk
ArtikelnummerV12210931
TidsskriftUgeskrift for Laeger
Vol/bind184
Udgave nummer18
Sider (fra-til)1-3
Antal sider3
ISSN0041-5782
StatusUdgivet - 2 maj 2022

Fingeraftryk

Dyk ned i forskningsemnerne om 'Nedsat kraft i ekstremiteterne hos en mand med Gravesʼ sygdom'. Sammen danner de et unikt fingeraftryk.

Citationsformater